JournalszaaVol. 7, No. 2pp. 99–112

On Solvability of Linear Partial Differential Equations in Local Spaces Bp,kloc(G)\mathcal B^{\mathrm {loc}}_{p,k} (G)

  • Jouko Tervo

    University of Kuopio, Finland
On Solvability of Linear Partial Differential Equations in Local Spaces $\mathcal B^{\mathrm {loc}}_{p,k} (G)$ cover

Cite this article

Jouko Tervo, On Solvability of Linear Partial Differential Equations in Local Spaces Bp,kloc(G)\mathcal B^{\mathrm {loc}}_{p,k} (G). Z. Anal. Anwend. 7 (1988), no. 2, pp. 99–112

DOI 10.4171/ZAA/287